# SDR DL72K960708

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, .5 INCH CRACK IN LT AFT SERVICE DOOR FWD FRAME AT LOWER I/B CORNER OF UPPER HINGE/GUIDE ARM CUTOUT.  REPAIRED PER SRM 52-40-2.
